William Duke
William Duke
Professor of Mathematics at UCLA
כתובת אימייל מאומתת בדומיין ucla.edu - דף הבית
כותרת
צוטט על ידי
צוטט על ידי
שנה
Hyperbolic distribution problems and half-integral weight Maass forms
W Duke
Inventiones mathematicae 92 (1), 73-90, 1988
4191988
Bounds for automorphicL-functions
W Duke, J Friedlander, H Iwaniec
Inventiones mathematicae 112 (1), 1-8, 1993
286*1993
Bounds for automorphicL-functions
W Duke, J Friedlander, H Iwaniec
Inventiones mathematicae 112 (1), 1-8, 1993
286*1993
Density of integer points on affine homogeneous varieties
W Duke, Z Rudnick, P Sarnak
Duke mathematical journal 71 (1), 143-179, 1993
2801993
Representation of integers by positive ternary quadratic forms and equidistribution of lattice points on ellipsoids
W Duke, R Schulze-Pillot
Inventiones mathematicae 99 (1), 49-57, 1990
1831990
Representation of integers by positive ternary quadratic forms and equidistribution of lattice points on ellipsoids
W Duke, R Schulze-Pillot
Inventiones mathematicae 99 (1), 49-57, 1990
1831990
The subconvexity problem for Artin L–functions
W Duke, JB Friedlander, H Iwaniec
Inventiones mathematicae 149 (3), 489-577, 2002
1512002
Equidistribution of roots of a quadratic congruence to prime moduli
W Duke, JB Friedlander, H Iwaniec
Annals of Mathematics, 423-441, 1995
1271995
On the zeros and coefficients of certain weakly holomorphic modular forms
W Duke, P Jenkins
Pure and Applied Mathematics Quarterly 4 (4), 1327-1340, 2008
1062008
A quadratic divisor problem
W Duke, JB Friedlander, H Iwaniec
Inventiones mathematicae 115 (1), 209-217, 1994
1041994
Cycle integrals of the j-function and mock modular forms
W Duke, Ö Imamoḡlu, Á Tóth
Annals of mathematics, 947-981, 2011
1022011
A problem of Linnik for elliptic curves and mean-value estimates for automorphic representations
W Duke, E Kowalski
Inventiones mathematicae 139 (1), 1-39, 2000
1002000
The critical order of vanishing of automorphicL-functions with large level
W Duke
Inventiones mathematicae 119 (1), 165-174, 1995
941995
Bilinear forms with Kloosterman fractions
W Duke, J Friedlander, H Iwaniec
Inventiones mathematicae 128 (1), 23-43, 1997
831997
Continued fractions and modular functions
W Duke
Bulletin of the American Mathematical Society 42 (2), 137-162, 2005
792005
The distribution of the eigenvalues of Hecke operators
JB Conrey, W Duke, DW Farmer
arXiv preprint math/9609214, 1996
761996
Elliptic curves with no exceptional primes
W Duke
Comptes rendus de l'Académie des sciences. Série 1, Mathématique 325 (8 …, 1997
631997
Some old problems and new results about quadratic forms
W Duke
Notices AMS 44 (2), 190-196, 1997
621997
The dimension of the space of cusp forms of weight one
W Duke
arXiv preprint math/9411212, 1994
581994
Integral traces of singular values of weak Maass forms
W Duke, P Jenkins
Algebra & Number Theory 2 (5), 573-593, 2008
512008
המערכת אינה יכולה לבצע את הפעולה כעת. נסה שוב מאוחר יותר.
מאמרים 1–20